| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) results on ten (10) patient samples obtained on a dimension exl with lm system.Siemens is investigating the event.
Event or Problem Description
The customer reported to siemens that they obtained erroneously depressed sodium (na) results on ten (10) patient samples on a dimension exl with lm system.The erroneously depressed results were reported to the physician(s), and the results were questioned.The same samples were reprocessed on an alternate dimension exl with lm system.Higher results were obtained and considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
Additional Manufacturer Narrative
Additional information (08-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.The instrument data showed that the dilution check factor, air values, and liquid values for standard a (std a) and standard b (std b) were within the normal range on the event date.Quality control (qc) recovery was within the customer¿s expected ranges, indicating that the sodium (na) assay was performing acceptably.The customer stated that the integrated multisensor technology (imt) fluids were installed correctly.The customer replaced the imt sensor and processed the conditioning and dilution check on the event date, which performed as expected.A siemens customer service engineer (cse) was dispatched to the customer's site and performed system maintenance as part of standard troubleshooting for issues of this nature.The issue was resolved with the system maintenance.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00132 was filed on 25-apr-2024.